# SDR AALA960726

- Difficulty date: May 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1451N
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11460
- System (JASC): 3110 · Instrument Panel
- Part: Instr Panel
- Part number: 6227477401MOD6
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ORD - FLT 1140 - AFTER TAKEOFF AUS, ELECTRICAL ODOR/SMOKE NOTED AT WINDSHIELD.  SHUT OFF BOTH AUTO-THROTTLES AND ODOR/SMOKE DISAPPEARED WITH NO OTHER ABNORMAL INDICATIONS.  AIRCRAFT PROCEEDED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED FLIGHT MODE PANEL.  SYSTEM GROUND CHECKED NORMAL OPERATION WITH NO ODOR/SMOKE NOTED.  (M)
